# SDR AALA20050735

- Difficulty date: November 11, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N219AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49171
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND CEILING EMERGENCY EXIT LIGHTS ABOVE AFT STAIRS INOPERATIVE.  FOUND AND REPAIRED BROKEN WIRE AT S3156.  REPLACED BATTERY PACK AS PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
